# SDR SWIA2020080451621

- Difficulty date: June 29, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 409-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAILS BETWEEN BS 409.00+112 AND BS 499.00 ARE CORRODED IN SEVERAL PLACES.   REPLACED THE SIDEWALL SEAT TRACK IAW AMM.
